Note on stability of discrete-time time-varying delay systems

Note on stability of discrete-time time-varying delay systems

For access to this article, please select a purchase option:

Buy article PDF
(plus tax if applicable)
Buy Knowledge Pack
10 articles for $120.00
(plus taxes if applicable)

IET members benefit from discounts to all IET publications and free access to E&T Magazine. If you are an IET member, log in to your account and the discounts will automatically be applied.

Learn more about IET membership 

Recommend Title Publication to library

You must fill out fields marked with: *

Librarian details
Your details
Why are you recommending this title?
Select reason:
IET Control Theory & Applications — Recommend this title to your library

Thank you

Your recommendation has been sent to your librarian.

This note is concerned with the problem of delay-dependent stability for discrete-time systems with time-varying delay. Two novel delay-dependent stability conditions are established by bounding the forward difference of the Lyapunov functional based on the reciprocally convex approach and a scale inequality, respectively. These criteria improve the existing ones with smaller computation burden and less conservatism, which is verified by both theoretical proof and a numerical example.


    1. 1)
      • K. Gu , V.L. Kharitonov , J. Chen . (2003) Stability of time-delay systems.
    2. 2)
    3. 3)
    4. 4)
    5. 5)
    6. 6)
    7. 7)
      • Zhu, X.L., Yang, G.H.: `Jensen inequality approach to stability analysis of discrete-time systems with time-varying delay', American Control Conf., 2008, Seattle, WA, p. 1644–1649.
    8. 8)
      • Jiang, X., Han, Q., Yu, X.: `Stability criteria for linear discrete-time systems with interval-like time-varying delay', Proc. American Control Conf. 2005, 2005, p. 2817–2822.
    9. 9)
    10. 10)
    11. 11)
    12. 12)
    13. 13)
      • Briat, C.: `Robust control and observation of LPV time-delay systems', 2008, PhD, Grenoble INP, France.
    14. 14)
    15. 15)
    16. 16)
      • Gu, K.: `Partial solution of LMI in stability problem of time-delay systems', Proc. 38th IEEE Conf. Decision and Control., 1999, Phoenix, Arizona, p. 227–232.

Related content

This is a required field
Please enter a valid email address